# SDR CA061011005

- Difficulty date: September 29, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 51,621 hours
- Engine: Ge CF680C2*
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Part number: A5247017100200
- Condition: Missing
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON AIRCRAFT ARRIVAL, DURING WALK AROUND INSPECTION, FOUND THE FWD CARGO DOOR LOWER FWD ACCESS PANEL, FIN811AR, MISSING. MOUNTING HARDWARE, FASTENERS AND LANYARDS WERE STILL ATTACHED TO THE CARGO DOOR. DOOR WAS INSPECTED AND NO FURTHER DAMAGE WAS NOTICED. AIRCRAFT WAS DISPATCH UNDER CDL. NEW PANEL INSTALLED OCT5/06. (TC NR 20061011005)
